# SDR HEEA060003

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: M/R Drive
- Part time: 3,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAS WORN BEARINGS.
